# SDR AWXA200201088

- Difficulty date: November 8, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 41,297 hours, 19,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 474
- Condition: Discharged
- Location: Zone 263
- Part time: 40,993 hours, 18,823 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY LIGHT SYSTEM FAILED TEST. MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY POWER SUPPLY UNIT (13WL), OPERATIONAL TEST WAS GOOD.
